Jump to content

Zoloft


artvandelay
 Share

Recommended Posts

Over the past month I have discontinued all drug use and my Hppd has pretty much stabilized. Even though I can cope with the stress better then before the visuals are giving me wayyy

too much anxiety. I have been seeing a psychiatrist who has prescribed me Zoloft in an attempt to help with my anxiety/stress. After two days of taking Zoloft, It has made me incredibly relaxed. Not only that but I have started to have adopted a more positive way of thinking, not only to the visuals but to life in general. The only problem is that my Hppd systems have worsened. I now see sort of halo's above cars when I am driving and things seem more blurry from a distance. None of these seem to bother me in the slightest though, and I have pretty much gone from one extreme to the other.

I have read up about Zoloft and in some cases it initially makes symptoms worse and then gradually they get better over time. However the general consensus on this forum is that all SSRI's are a bad idea. Should I discontinue taking Zoloft even though it is making me a lot more relaxed due to the symptoms worsening, or should I try and stick with it taking the advice of particular reported cases on success. Any personal experiences regarding taking Zoloft would also be helpful.

Link to comment
Share on other sites

Two days isn't very long but at least to feel better. As you notice, it worsens visuals. You just have to decide which situation is better. For me, both halos and blurry are greatly improved by increasing dopamine (with meds). Zoloft increases serotonin which tends to reduce dopamine ... this may explain your experience. Do you have DP or DR?

Please keep us posted on how things develop for you

Link to comment
Share on other sites

Visual what type of medication are you on??

I don't have DP or DR and I am very grateful after reading some peoples experiences on this board. I mainly get shapes moving on walls, objects occasionally shifting and moving, after images and random white dots moving when I look up at the sky. I have decided to stop taking the drug as I do not want my HPPD to become full blown. I don't know if i will take any more meds in the future, however the shift in my thinking for however short it was made me realize how important it is to have a positive frame or mind which i'm starting to work towards.

are your visuals getting any better?

Link to comment
Share on other sites

Considering you only stop taking drugs 1 month ago... Maybe that is what is helping bring down your anxiety and change of mindset?

I think going on meds, so early into your hppd, is a bad idea. See if it goes away naturally.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.